# SDR CALA2025013002129

- Difficulty date: January 26, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 94,927 hours, 23,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT DOOR 4L STAYS ILLUMINATED WITH DOOR DISARMED VERIFIED DOOR ARMED AT DEPARTURE TIME  OK TO PLACE DOOR SLIDE WHITE ABOVE DOOR ON MEL. COMPLIED WITH MEL ADD EMP:U410890 FOUND GIRT BAR BINDING. ADJUSTMENT L4 DOOR GIRT BAR MECHANISM AS PER AMM 52-11-25-825-001. ARMED/DISARM MECHANISM OPERATES SMOOTHLY. OPERATIONAL CHECK GOOD. INDICATION LIGHT GOES OUT WHEN DISARM. INSP SHOULD BE RII. VERIFIED SLIDE ADJUSTMENT AS STATED ABOVE.
